# SDR 27641204

- Difficulty date: December 23, 2004
- Submitted: December 28, 2004
- Operation: General aviation
- Aircraft: N581MD
- Make and model: Cirrus SR22
- Aircraft serial: 1098
- Aircraft time: 157 hours
- System (JASC): 2425 · AC Indicating System
- Part: Bracket
- Part number: 116118001
- Condition: Chafed
- Location: Rt Inst Panel
- Part time: 157 hours
- Component: X-M Weather Kit, Cirrus
- Component part number: 70089
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A LOSS OF VOLTAGE INDICATION ON THE MFD WITH ALL OTHER SYSTEMS OPERATING NORMALLY. THROUGH TROUBLESHOOTING IT WAS DISCOVER THAT WIRE #ANEN983-22 WAS CHAFFED THROUGH  THE INSULATION (THE AREA IN QUESTION IS LOCATED ABOVE THE CO-PILOTS KICK PANEL AND BEHIND THE RIGHT HAND INSTRUMENT PANEL). THE AIRCRAFT RECENTLY HAD THE X-M WEATHER KIT OPTION INSTALLED. IT APPEARS THAT WHEN THE KIT IS INSTALLED IT IS POSSIBLE FOR THE WIRE HARNESS TO BE MOVED TO THE POINT WHERE IT CAN CHAFFE ON THE X-M AFT MOUNTING BRACKET. SINCE THIS IS DIFFICULT TO SEE ANTI-CHAFFE MATERIAL SHOULD BE INSTALLED ON THE AFT BRACKET TO ELIMINATE THE POSSIBILITY OF THIS CONDITION.
